Alert archive / Minnesota / Tornado Warnings in 2023

Tornado Warning 2, NWS Duluth, MN

July 19, 2023Itasca County, Saint Louis County, Minnesota

NWS Duluth, MN issued this tornado warning at Jul 19, 2023, 6:09 PM CDT for Itasca County, Saint Louis County, Minnesota. It was in force for 18 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2023, 6:09 PM CDT (23:09 UTC)
Expired
Jul 19, 2023, 6:27 PM CDT
In force
18 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Itasca County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 75 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:09 PM CDTTSTM WND DMG1 W Pengilly, MNReport of a tightly rotating mesocyclone and possible wind or tornado damage on Highway 169 approximately 2 miles east of Calumet. Location approximate. Time estimated by radar.
Jul 19, 6:09 PM CDTHAIL 12 Sw Pengilly, MNQuarter size hail. Location approximate. Time estimated by radar.
Jul 19, 6:10 PM CDTTSTM WND DMG2 Ne Calumet, MNSeveral 8 to 10 inch diameter aspen trees down pointing from northwest and southeast. Time estimated from radar.
Jul 19, 6:15 PM CDTTSTM WND DMG1 S Pengilly, MNSmall 5 inch diameter tree down blown down facing west. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 3:16 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 11.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2023-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2023-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1053 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

449 
WFUS53 KDLH 192309
TORDLH
MNC061-137-200000-
/O.NEW.KDLH.TO.W.0002.230719T2309Z-230720T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Duluth MN
609 PM CDT Wed Jul 19 2023

The National Weather Service in Duluth MN has issued a

* Tornado Warning for...
  East central Itasca County in north central Minnesota...
  Southwestern St. Louis County in northeastern Minnesota...

* Until 700 PM CDT.
    
* At 608 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Pengilly, or 11 miles southwest of Hibbing, moving
  southeast at 30 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur. Tree 
           damage is likely.

* This dangerous storm will be near...
  Toivola around 650 PM CDT.
  Meadowlands around 700 PM CDT.

Other locations impacted by this tornadic thunderstorm include Hart
Lake, Calumet, Kelly Lake, Floodwood Lake, Swan Lake, Elmer, Silica,
Zim, Little Swan and Hill Annex Mine State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4731 9329 4747 9316 4729 9252 4705 9270
      4711 9297
TIME...MOT...LOC 2308Z 298DEG 24KT 4732 9317 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

Huyck
2 follow-up statements
410 
WWUS53 KDLH 192319
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
619 PM CDT Wed Jul 19 2023

MNC061-137-200000-
/O.CON.KDLH.TO.W.0002.000000T0000Z-230720T0000Z/
Itasca MN-St. Louis MN-
619 PM CDT Wed Jul 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EAST
CENTRAL ITASCA AND SOUTHWESTERN ST. LOUIS COUNTIES...
    
At 618 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Pengilly, or 9 miles southwest of
Hibbing, moving southeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

This dangerous storm will be near...
  Toivola around 645 PM CDT.
  Meadowlands around 655 PM CDT.

Other locations impacted by this tornadic thunderstorm include Swan
Lake, Elmer, Hart Lake, Silica and Little Swan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4727 9321 4743 9309 4726 9254 4705 9270
      4709 9290
TIME...MOT...LOC 2318Z 297DEG 30KT 4729 9305 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Huyck
352 
WWUS53 KDLH 192327
SVSDLH

Severe Weather Statement
National Weather Service Duluth MN
627 PM CDT Wed Jul 19 2023

MNC061-137-192337-
/O.CAN.KDLH.TO.W.0002.000000T0000Z-230720T0000Z/
Itasca MN-St. Louis MN-
627 PM CDT Wed Jul 19 2023

...THE TORNADO WARNING FOR EAST CENTRAL ITASCA AND SOUTHWESTERN ST.
LOUIS COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However hail to nickel 
size is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central and northeastern Minnesota.

LAT...LON 4727 9321 4743 9309 4726 9254 4705 9270
      4709 9290
TIME...MOT...LOC 2324Z 298DEG 24KT 4726 9297 

$$

Huyck

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jul 19, 2:07 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jul 19, 2:07 PM CDT, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
207 PM CDT Wed Jul 19 2023

.DISCUSSION...(This evening through Tuesday)
Issued at 207 PM CDT Wed Jul 19 2023

Thunderstorms this afternoon and evening with severe storms
possible. Fairly quiet weather for the rest of the week once those
pass, with a warming trend into the weekend and beyond.

Morning showers and embedded thunderstorms spurred along by an area
of WAA have been steadily pushing east out of the area early this
afternoon, leaving behind an area of clearing across northern
Minnesota in the warm sector of our approaching low pressure. This
area has seen a blossoming of higher dew points, growing CAPE, and
steep low level lapse rates since late this morning, with the
occasional agitated cu development seen on satellite beginning as of
the writing of this discussion. Slightly further south a nice upper
level jet is coursing across the Midwest, gifting an area of nice
shear across central Minnesota. Across the occluded front of the low
pressure in far southern Manitoba, convection has already initiated
and grown southeastward towards the International Border.

Through this afternoon, expecting an area of storms along and in
front of the cold front to fire, with initial discrete cells then
tracking eastward. Along Highway 2 and northwestward over far north-
central MN there does exist a narrow zone and window for a possible
weak tornado. As storms translate southeast, they will enter an
environment closer to that upper level jet, exacerbating the large
hail and damaging wind threat for areas along and south of Highway 2
between Grand Rapids, Duluth, and Iron River - especially for areas
around the I-35 corridor. Across a good portion of this area,
hodographs are very long and straight, exacerbating the large hail
threat with both right and left moving supercells. CAMS continue to
be in agreement that multiple lines of discrete storms come together
this evening and conglomerate into a messier mixed mode of storms
within a less ideal atmosphere, which should begin to decrease the
severe threat, with just rain showers and embedded thunderstorms
continuing into the early morning hours.

After today, a quieter upper level flow for a couple days keeps us
mostly precipitation free Thursday and Friday, before another little
shortwave Saturday brings the chance for some passing scattered
showers. Into next week and the end of July, general mid level
ridging is expected to become dominant, keeping us in a warming
pattern, with a good chance for above normal temperatures into
August 1.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1216 PM CDT Wed Jul 19 2023

VFR conditions are returning to most terminals as the first round
of showers and thunderstorms continues to push east and out of the
region. Some MVFR scattered cumulus clouds are possible during a
brief break before the next round of thunderstorms develops later
today. This afternoon and evening expect stronger thunderstorms to
develop and move east, with a messier area of more showery rain
behind the initial round of storms. Heavy rain in thunderstorms
could cause visibilities to drop and large hail and damaging wind
gusts are possible. Overnight, as showers and thunderstorms move out
of the region, fog is expected to develop, with the highest
confidence of fog development for HIB, DLH, and HYR. Some
visibilities may drop lower than current TAFs show, but did not have
the confidence to go lower with this forecast issuance.

&&

.MARINE...
Issued at 207 PM CDT Wed Jul 19 2023

A brief period of gusty northeast winds will continue this
afternoon. Thunderstorms, some severe, are possible through this
evening with large hail and damaging winds being the primary
hazards. Rain and thunderstorm chances move east overnight into
Thursday and winds switch to be westerly Thursday and Friday. Winds
will be more northeast in the overnight hours and southwest during
the day. Not expecting winds to be too strong but some gusts up to
15 knots possible. This will continue to produce upwelling along the
North Shore. Winds stay southwesterly into the weekend with
occasional chances for passing rain showers.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  53  76  56  79 /  80  10   0  20
INL  53  77  53  79 /  60  10   0  20
BRD  58  77  55  79 /  30   0   0  20
HYR  54  75  51  81 /  80  20   0  20
ASX  54  75  56  80 /  80  20   0  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...Levens
AVIATION...Levens
MARINE...Levens
Hazardous weather outlook, Jul 19, 9:06 AM CDT, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
906 AM CDT Wed Jul 19 2023

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201415-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
906 AM CDT Wed Jul 19 2023

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

A few thunderstorms will be possible this morning/

Isolated to scattered severe storms are expected this afternoon
into the evening. Threats include hail up to 2 inches in diameter,
damaging wind to 70 mph, and a tornado. The storms will also
produce heavy rain and if multiple storms track over the same
area, minor flooding will also be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered thunderstorms will be possible Thursday and
into the weekend. Severe weather is not likely at this time.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotters may be needed this afternoon and evening.

LSZ121-140>148-150-201415-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
906 AM CDT Wed Jul 19 2023

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Today and Tonight

A few thunderstorms will be possible this morning with scattered
strong to severe storms expected this afternoon and evening
across Western Lake Superior. The main threats are large hail and
damaging winds. A waterspout is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Periodic chances for more thunderstorms will occur Friday into
Tuesday.

Melde

More information may be obtained at the following web address:
http://www.weather.gov/duluth

In the hours before

Special weather statement, Jul 19, 5:46 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Duluth MN
546 PM CDT Wed Jul 19 2023

WIZ001>003-007-008-192315-
Douglas WI-Bayfield WI-Ashland WI-Sawyer WI-Washburn WI-
546 PM CDT Wed Jul 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
BAYFIELD, SOUTHEASTERN DOUGLAS, NORTHEASTERN WASHBURN, WESTERN
ASHLAND AND NORTHWESTERN SAWYER COUNTIES THROUGH 615 PM CDT...

At 546 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Wascott, or 13 miles northwest of Hayward, moving east
at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Cable and Seeley around 600 PM CDT.
  Round Lake around 605 PM CDT.

Other locations in the path of this storm include Namekagon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Wisconsin.

&&

LAT...LON 4608 9179 4633 9165 4625 9087 4589 9100
TIME...MOT...LOC 2246Z 281DEG 45KT 4619 9159

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Britt
Local storm report, Jul 19, 5:49 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
549 PM CDT Wed Jul 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     Hail             Willow River            46.32N 92.84W
07/19/2023  M1.50 inch       Pine               MN   Broadcast Media

            Report via broadcast meteorologist viewer
            with photo. Time estimated from radar.

&&

KLL
Special weather statement, Jul 19, 5:54 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Duluth MN
554 PM CDT Wed Jul 19 2023

MNZ036-192330-
South Aitkin MN-
554 PM CDT Wed Jul 19 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN AITKIN
COUNTY THROUGH 630 PM CDT...

At 554 PM CDT, Doppler radar was tracking a strong thunderstorm over
Malmo, or near Mille Lacs Lake, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

Locations impacted include...
  McGrath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors, including anyone on or in the water, should seek
shelter inside a sturdy building or hard topped vehicle.

This storm may intensify. Monitor local NOAA Weather Radio,
commercial radio, or television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern and east central Minnesota.

&&

LAT...LON 4624 9341 4624 9343 4628 9363 4639 9363
      4643 9305 4616 9309
TIME...MOT...LOC 2254Z 274DEG 30KT 4633 9358

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Britt
Local storm report, Jul 19, 5:56 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
556 PM CDT Wed Jul 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     Hail             Shell Lake              45.75N 91.93W
07/19/2023  M0.70 inch       Washburn           WI   Trained Spotter

            Spotter also notes that there was a lot of
            wind as the storm moved through. However no
            wind damage was reported.

&&

WFU
Local storm report, Jul 19, 6:03 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
603 PM CDT Wed Jul 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     Hail             2 W Sarona              45.71N 91.85W
07/19/2023  M1.00 inch       Washburn           WI   Public

            Report via social media with photo.

&&

KLL
Local storm report, Jul 19, 6:04 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Duluth MN
604 PM CDT Wed Jul 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     Hail             4 SSW Shell Lake        45.70N 91.97W
07/19/2023  E2.00 inch       Washburn           WI   Trained Spotter

            Hail damage includes severe damage to garden
            and trees. Possible damage to cars and roof.

&&

KLL

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:40 AM CDTSpecial Weather StatementDLHAitkin35 min
Jul 19, 9:39 AM CDTSpecial Weather StatementDLHCarlton36 min
Jul 19, 9:59 AM CDTSpecial Weather StatementDLHSaint Louis31 min
Jul 19, 10:57 AM CDTSpecial Weather StatementDLHSaint Louis33 min
Jul 19, 2:37 PM CDTSpecial Weather StatementDLH23 min
Jul 19, 2:40 PM CDTSpecial Weather StatementDLHAitkin35 min
Jul 19, 2:48 PM CDTSpecial Weather StatementDLHAitkin27 min
Jul 19, 2:52 PM CDTSevere Thunderstorm WarningDLHItasca, Koochiching38 min
Jul 19, 2:56 PM CDTSpecial Weather StatementDLHAitkin34 min
Jul 19, 3:00 PM CDTSpecial Weather StatementDLHCrow Wing30 min
Jul 19, 3:02 PM CDTSevere Thunderstorm WarningDLHAitkin, Itasca, Saint Louis28 min
Jul 19, 3:11 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Saint Louis34 min
Jul 19, 3:15 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine45 min
Jul 19, 3:27 PM CDTSpecial Weather StatementDLHCarlton18 min
Jul 19, 3:35 PM CDTSevere Thunderstorm WarningDLHItasca, Koochiching40 min
Jul 19, 3:40 PM CDTSevere Thunderstorm WarningDLHItasca50 min
Jul 19, 3:46 PM CDTSpecial Weather StatementDLHKoochiching14 min
Jul 19, 3:46 PM CDTSpecial Weather StatementDLHCarlton29 min
Jul 19, 3:52 PM CDTSpecial Weather StatementDLHCarlton53 min
Jul 19, 4:06 PM CDTSpecial Weather StatementDLHAitkin39 min
Jul 19, 4:08 PM CDTSpecial Weather StatementDLHKoochiching37 min
Jul 19, 4:14 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis46 min
Jul 19, 4:15 PM CDTSpecial Weather StatementDLHKoochiching30 min
Jul 19, 4:19 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine41 min
Jul 19, 4:41 PM CDTSevere Thunderstorm WarningDLHPine49 min
Jul 19, 4:43 PM CDTSpecial Weather StatementDLHKoochiching32 min
Jul 19, 4:49 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHCarlton, Pine41 min
Jul 19, 4:58 PM CDTSpecial Weather StatementDLHSaint Louis32 min
Jul 19, 5:12 PM CDTSpecial Weather StatementDLHKoochiching33 min
Jul 19, 5:34 PM CDTSevere Thunderstorm WarningDLHItasca56 min
Jul 19, 5:54 PM CDTSpecial Weather StatementDLHAitkin36 min
Jul 19, 6:07 PM CDTSevere Thunderstorm WarningDLHPine38 min
Jul 19, 6:26 PM CDTSpecial Weather StatementDLHPine34 min
Jul 19, 6:28 PM CDTSpecial Weather StatementDLHSaint Louis17 min
Jul 19, 6:33 PM CDTSpecial Weather StatementDLH27 min

Nearby

Tornado Warnings in Minnesota, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.